Open Access
Translator Disclaimer
April 1996 Diffusion limits for a nonlinear density dependent space-time population model
Douglas Blount
Ann. Probab. 24(2): 639-659 (April 1996). DOI: 10.1214/aop/1039639357

Abstract

A population density process is constructed using approximately $N\imath$ particles performing rate $N^2$ random walks between N cells distributed on the unit interval. Particles give birth or die within cells, and particle death rates are a function of the occupied cell population. With suitable scaling, two possible limiting stochastic partial differential equations are obtained. Both are nonlinear perturbations of the equation satisfied by the density process of super Brownian motion.

Citation

Download Citation

Douglas Blount. "Diffusion limits for a nonlinear density dependent space-time population model." Ann. Probab. 24 (2) 639 - 659, April 1996. https://doi.org/10.1214/aop/1039639357

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0868.60078
MathSciNet: MR1404523
Digital Object Identifier: 10.1214/aop/1039639357

Subjects:
Primary: 60H15, 60K35
Secondary: 60B10, 60J60

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top